# SDR RAIA960416

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Eng
- Part time: 7,848 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7364 - LEFT ENGINE WILL NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED TORQUE SIGNAL CONDITIONER, PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.  (M)
